Algebras of bounded functions with smooth coanalytic part
Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 1, pp. 88-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1989_23_1_a20,
author = {V. A. Tolokonnikov},
title = {Algebras of bounded functions with smooth coanalytic part},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {88--89},
year = {1989},
volume = {23},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1989_23_1_a20/}
}
V. A. Tolokonnikov. Algebras of bounded functions with smooth coanalytic part. Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 1, pp. 88-89. http://geodesic.mathdoc.fr/item/FAA_1989_23_1_a20/
[1] Brown L., Shields A.L., Trans. Amer. Math. Soc., 285, no. 1, 1984, 269–304 | DOI | MR | Zbl
[2] Chow K.-N., Protas D., Trans. Amer. Math. Soc., 31, no. 3, 1978, 298–301 | MR | Zbl
[3] Garnett Dzh., Ogranichennye analiticheskie funktsii, Mir, M., 1984 | MR | Zbl
[4] Dynkin E.M., Trudy MIAN, 155, 1981, 41–76 | MR | Zbl
[5] Jansen S., Ark. mat., 14:2 (1976), 189–196 | DOI | MR
[6] Mallios A., Select. topics. Math. studies, 124 (1986) | MR | Zbl
[7] Peller V.V., Khruschev S.V., UMN, 37:1 (1982), 53–124 | MR | Zbl
[8] Tolokonnikov V.L., Teorema o korone v algebrakh ogranichennykh analiticheskikh funktsii, Dep. VINITI No 251-84 Dep., 1984, 1–60
[9] Tribel X., Teoriya funktsionalnykh prostranstv, Mir, M., 1986 | MR | Zbl